# SDR SWAA2013021912856

- Difficulty date: February 5, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 9981474
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT W/W FWD WING TO BODY FAIRING FRAME ATTACH BRACKET IS CRACKED.  REMOVED AND REPLACED RIGHT W/W FWD WING TO BODY FAIRING FRAME ATTACH BRACKET IAW B717 SRM 51-41-05.
